# SDR YENA2021061700370

- Difficulty date: June 13, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N2029J
- Make and model: Airbus A321-271N
- Aircraft serial: 9054
- Aircraft time: 3,529 hours, 1,190 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 1754, SJU-FLL. DURING FINAL APPROACH SMELL (METALIC ELECTRICAL) WAS OBSERVED BY FLT ATTENDANTS & PAX #1 FA TURNED ALL TV OSSAND WENT BACK TO CHECK FOR ANY HEAT FROM OUTLETS ROW 26 & 27; ACCOMPLISHED INSP OF ELECTRICAL SMELL IN CABIN PER AMM 24-00-810-823A. UNABLE TO DUPLICATE FAULT. INSPECTED OUTLETS NO EVICENCE OF SMELL AS TVS. PERFORMED DUAL ENGINE RUN AS PRECAUTION. NO FAULT NOTED. A/C OK TO CONT.
